# SDR DXTA2011052304588

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 2,855 hours, 1,869 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: L1944
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE GEAR DID NOT EXTEND UPON FIRST ATTEMPT WITH NO INDICATIONS (ALL GEAR INDICATORS BLACK).  GEAR CAME DOWN NORMALLY ON SECOND ATTEMPT.  CYCLED GEAR 10 TIMES WITH NO FAULTY INDICATIONS.  FOUND GEAR WOULD LOCK IN BOTH UP AND DOWN POSITIONS.  REMOVED GEAR HANDLE AND INSTALLED REPAIRED HANDLE. OPS CHECKED GOOD. ALL WORK PERFORMED IAW MM 32-30-10. COMPLIED WITH GEAR SWINGS AS REQUIRED. NO DEFECTS NOTED.
